In have been on these injections for about 4 months now and have in the past 2-3 weeks developed an incredibly itchy rash. I have a few patches that look a bit like eczema (never had eczema before) and are driving me mad with almost constant itching. Has anyone else had this? Does it go away? Any success with the injection treatment?
Any response would be helpful!!
I have been on Humira for 4 months now and get scalp itching, I started using a really good shampoo and conditioner rich in argan oil and it helps, I also get a rash on the back of my right hand only, for that I was using
Cortisone 10+ moisturizer it works.
I have been injecting amjevita, which is the same as humira for 3 months and I have itching on both arms, though without a rash developing. I mentioned this to rheumatology nurse, she suggested moisturising!
My hu my humira injections stopped because my md. Left the clinic she s show me told me the doctor that was going to treat me would give me refills but every doc. In clinic has refusued to get a refill, I got a referral for a RE DOCTOR apartment is it in town tell May 13th I cannot WAIT THAT LONG ITD BEEN 5 WEEK and EVERYTHING IS WORSE, PAIN , DEPRESSION, INCHING, PAIN what do I do
I took Humira for over 5 years and never had any problems
I’m sorry to hear you’re having issues with Humira. I had them as well. That medication nearly killed me causing what doctors called an opportunistic spinal fluid virus infection. I am not a fan of Humira but many have success with it. Plaquenil has been better for me with few side effects.
We never share your personal information with anyone.